Title

Magnetic Oscillations Of A Fractional Hall Dot

Title - Alternative

Phys. Rev. Lett.

Keywords

Quantum Dots; Field; Physics, Multidisciplinary

Abstract

We show that a quantum dot in the fractional Hall regime exhibits mesoscopic oscillations in its thermodynamic properties with a period which is a multiple of the period for free electrons. Our calculations are performed for parabolic quantum dots with hard-core electron-electron interactions and are exact in the strong field limit for k(B)T smaller than the fractional Hall gap. Explicit expressions are given for the temperature dependence of the amplitude of the oscillations.

Publication Title

Physical Review Letters

Volume

70

Issue/Number

20

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

3107

Last Page

3110

WOS Identifier

WOS:A1993LB78400034

ISSN

0031-9007

Share

COinS